# SDR SWAA2022022561078

- Difficulty date: November 8, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 49,037 hours, 28,846 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 141A651618
- Part serial: 001630
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE R1 DOOR DUE TO CRACKS IN #4 AND #5 BEAM / REMOVED FWD SVC DOOR IAW AMM 52-11-00-000-802 57229C 08NOV18 REPLACED FWD SERVICE DOOR PO 717092 IAW AMM 52-41-00-400-801; ADJUSTED DOOR IAW AMM 52-41-00-820-801 AND EA 1-752-2370 (POS:FSD; TAG NO:474696; P/N OFF:141A6516-18; S/N OFF:001630; P/N ON:141A6516-14; S/N ON:000905) (POS:FSD; TAG NO:454668; P/N OFF:141A6516-14; S/N OFF:000905; P/N ON:141A6516-18; S/N ON:001529)
